Doctor insights on:
Acne Redness Treatment
Mineral makeup: Works very well.Get a more detailed answer ›
If proactive isn't working for me, and no other acne treatment I've tried, what do I do to reduce the redness and blemmishes on my face (16 yrs old)?
What do you suggest if I have bumps, scars, and redness from acne on my face. Could I use rosacea treatment to get rid of it?
I have acne and redness problem on my face, arms n back. Plz suggest something. Hv heard bout Proactiv treatment. Can u please suggest is it effective or nt?
Proactive: Most patients in my practice with acne have tried proactive before they come in to see me. It seems like it tends to work initially, for a few months, then it stops working. Of course, I don't see the patients it keeps working for. It's probably worth a try to start, just be aware you may need to move on to a pharmaceutical grade skin care regimen within a month or two. ...Read moreSee 1 more doctor answer
Dermatology or pediatrition only please. 5 wk old baby redness and small tiny bumps on face and a little on neck. Acne? What else? Treatment?
Mild will fail: The red marks after acne lesions subside aren't treatable and you'll need to let them face on their own. Instead, focus on whatever it takes to keep your disease under control -- and if it's leaving red marks that stay around, you'll need strong stuff. If topical benzoyl peroxide as tolerated isn't clearing you in 2 weeks, you'll need prescription-strength from your physician. ...Read more
I have a scaly red patch on face after exfoliating and cleaning acne area, what is the best treatment to make it fade away quickly? Best regard.
Follow With A Doctor: The topical medications used to treat Acne commonly cause skin redness, irritation, dryness. Exfoliating products and scrubbing can damage the skin and are not recommended. Suggest applying an oil-free moisturizer twice daily after washing. Approach to Acne entails use of multiple meds to control inflammation/infection. Best chances for successful therapy occur with close supervision by a doctor. ...Read more
I have acne problem now I used only acne soap my skin is very oily now a days because of summer my cheeks are red full of time no treatment suit me?
Acne: It is important to treat your acne so that you don't get permanent scarring. Some patients wait too long before seeing their dermatologist to have their acne treated. Normally topical medicines and internal antibiotics are used to keep acne under control. You can start with an over the counter benzoyl peroxide wash while you are waiting for your appointment with your dermatologist. ...Read more
I have a large acne scab on my face it is swollen and red, and nothing is helping heal. I need the fastest treatment to reduce the scab and swelling.?
Boils: Frustrating! Okay quickest solution. You probably have an infection in the deeper tissue sometimes called a boil. See your doctor and get a strong antibiotic to take by mouth. It may even need to be drained. Hope not. Stop squeezing! Use a warm wet compress as often as you can. Cover it at night with an antibiotic cream. In the day cover creams may make you feel better about it. ...Read moreSee 1 more doctor answer
Its 5 months after the completion of acne treatment using oratane. My lips are still red imflamed and keep peeling every day. I have used everyproduct?
What did the dermato: What did the dermatologist give you for it? What have you tried? Try vaseline or Aquaphor every hour. Small amt., rub in. ...Read more
Acne scarring after comedonal spots. Just red marks, not pitted type scars. One session of IPL, only about half gone. Go for another treatment or what?
I had B12 injections & 1 of the side effects is acne like rash & I have come out in lots spots on my face & is very red. Will it last long? Treatment?
Very rare.: B12 usually does not cause reactions. Rare individuals with allergy to B12 or cobalt, a component of the B12 molecule, have been reported. Rash may last up to 4 months if that is what it is after stopping. However, if you are truly deficient and cannot absorb it from diet, and you don't get it any other way, consequences are severe. Discuss with your doctor. ...Read more
Time is important: When you are on accutaine you are more prone to complications of peels laser burns etc. I would advise you to show your dermatologist who wrote for the accutaine and avoid any peels or laser therapy for a good 6 months to a year! It may just be from the accutaine and resolve in the next months. ...Read more
Does doxycycline the acne treatment medicine make your skin red, and it says take one tablet with food in the morning. Any suggestions? .
Photosensitivity: Doxycycline can make your skin hypersensitive to sunlight and prone to sunburn with minimal sun exposure. Patients are always advised to stay out of the sun while taking doxycycline, and use sunblock or wear clothes that cover you completely. If you already have a rash whether its photosensitivity or a straightforward allergic reaction you may need to discontinue the doxycycline. ...Read moreSee 2 more doctor answers